Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

High BP, headaches, sickness in tummy, blurred eye sight. On lisinopril. What now?

I am 58 years old female, yesterday my blood pressure was 165/82 is this high! I had a headache , took two headache pills, pain subsided, had dinner and immediately the headache started again Felt sick in my tummy, went to lie down, eyesight gor blur and headache was at it worse by then, Took another two headache tablets, went sleep Woke up this morning at 8 to my Hbp tablet at 8.30 20mg Lisinopril tablets no headache at the moment I have noticed the headache only start in the late afternoon What do I do when this happens again ? Zainia
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response

Thanks for the query,

Headache in your age group could be related to many causes like brain tumor, temporal arteritis, bleed in the brain, tension headache and so on. Uncontrolled blood pressure can also cause headache. How ever, blood pressure has to be very high enough, more than what you have posted, causes headache. I feel that other causes of headache needs to be excluded in your case. Temporal arteritis needs exclusion and it can be done by simple blood test, ESR- erythrocyte sedimantation rate. This value will be very high in temporal artetitis. I suggest you to get a neurological evaluation which also includes a brain scan. This will clarify the diagnosis so that treatment becomes easy

Hope this helps
Best wishes
Answered: Sun, 7 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor